liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A second order scheme for a time-dependent, singularly perturbed convection-diffusion equation
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Scientific Computing.
2002 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, Vol. 143, no 1, 49-68 p.Article in journal (Refereed) Published
Abstract [en]

We consider a numerical scheme for a one-dimensional, time-dependent, singularly perturbed convection-diffusion problem. The problem is discretized in space by a standard finite element method on a Bakhvalov-Shishkin type mesh. The space error is measured in an L2 norm. For the time integration, the implicit midpoint rule is used. The fully discrete scheme is shown to be convergent of order 2 in space and time, uniformly in the singular perturbation parameter. © 2002 Elsevier Science B.V. All rights reserved.

Place, publisher, year, edition, pages
2002. Vol. 143, no 1, 49-68 p.
Keyword [en]
Convection-diffusion, Initial-boundary value problem, Second order scheme, Singular perturbation
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46995DOI: 10.1016/S0377-0427(01)00502-7OAI: diva2:267891
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lenferink, Wilhelmus
By organisation
The Institute of TechnologyScientific Computing
In the same journal
Journal of Computational and Applied Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 297 hits
ReferencesLink to record
Permanent link

Direct link